| Model Number |
5568-53 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d, implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing resulting in false detection of atrial tachycardia/atrial fibrillation (at/af) events and inhibition of atrial pacing noted on stored electrograms (egm).Historically low p-waves were noted.Additionally, it was noted at the right ventricular (rv) lead exhibited high thresholds.Both leads remain in use.No patient complications have been reported as a result of this event.